Seguir
Guillermo Mantilla-Soler
Guillermo Mantilla-Soler
Associate Professor of Mathematics, Universidad Nacional de Colombia, Medellín.
E-mail confirmado em unal.edu.co - Página inicial
Título
Citado por
Citado por
Ano
Integral trace forms associated to cubic extensions
G Mantilla-Soler
Algebra & Number Theory 4 (6), 681-699, 2010
192010
On number fields with equivalent integral trace forms
G Mantilla-Soler
International Journal of number theory 8 (07), 1569-1580, 2012
172012
On the arithmetic determination of the trace
G Mantilla-Soler
Journal of Algebra 444, 272-283, 2015
162015
The Spinor Genus of the integral trace
G Mantilla-Soler
Transactions of the American Mathematical Society 369 (3), 1611-1626, 2017
92017
The shape of Z / ℓ Z -number fields
G Mantilla-Soler, M Monsurrò
The Ramanujan Journal 39 (3), 451-463, 2016
82016
The trace form over cyclic number fields
W Bolanos, G Mantilla-Soler
Canadian Journal of Mathematics 73 (4), 947-969, 2021
72021
On a question of Perlis and Stuart regarding arithmetic equivalence
G Mantilla-Soler
New York Journal of Mathematics 25, 558-573, 2019
62019
An introduction to Casimir pairings and some arithmetic applications
G Mantilla-Soler, C Rivera-Guaca
arXiv preprint arXiv:1812.03133, 2019
62019
Weak Arithmetic Equivalence
G Mantilla-Soler
Canadian Mathematical Bulletin 58 (1), 115-127, 2015
62015
A space of weight 1 modular forms attached to totally real cubic number fields
G Mantilla-Soler
Trends in number theory 649, 131-137, 2015
42015
The (α, β)-ramification invariants of a number field
G Mantilla-Soler
Mathematica Slovaca 71 (1), 251-263, 2021
32021
A proof of a conjecture on trace-zero forms and shapes of number fields
C Rivera-Guaca, G Mantilla-Soler
arXiv, arXiv: 1907.09134, 2019
3*2019
The genus of the Integral trace form
G Mantilla-Soler
Authors webpage, 0
3
Bases of minimal vectors in Lagrangian lattices
MT Damir, G Mantilla-Soler
arXiv preprint arXiv:2006.16794, 2020
22020
Power map permutations and symmetric differences in finite groups
M Hablicsek, G Mantilla-Soler
Journal of Algebra and Its Applications 10 (05), 947-959, 2011
22011
An introduction to oddly tame number fields.
G Mantilla-Soler
Journal de Théorie des Nombres de Bordeaux 32 (3), 711-717, 2020
12020
The Shape of cyclic number fields
W Bolaños, G Mantilla-Soler
arXiv preprint arXiv:1912.07054, 2019
12019
Mordell-Weil ranks in towers of modular Jacobians
G Mantilla-Soler
PhD thesis, U. Wisconsin-Madison, 2010
12010
Theta series and number fields: theorems and experiments
A Barquero-Sanchez, G Mantilla-Soler, NC Ryan
The Ramanujan Journal 56 (2), 613-630, 2021
2021
Dense generic well-rounded lattices
C Hollanti, G Mantilla-Soler, N Miller
arXiv preprint arXiv:2107.00958, 2021
2021
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20